[Home ] [Archive]    
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Registration ::
:: Volume 4, Issue 2 (10-2013) ::
IJOR 2013, 4(2): 108-126 Back to browse issues page
On Search for all d-MCs in a Network Flow
M. Forghani-elahabad, N. Mahdavi-Amiri
Faculty of Mathematical Sciences, Sharif University of Technology, Tehran, Iran , nezamm@sina.sharif.edu
Abstract:   (12435 Views)
A number of problems in several areas such as power transmission and distribution, communication and transportation can be formulated as a stochastic-flow network (SFN). The system reliability of an SFN can be computed in terms of all the upper boundary points, called d-MinCuts (d-MCs). Several algorithms have been proposed to find all the d-MCs in an SFN. Here, some recent studies in the literature on search for all d-MCs are investigated. We show that some existing results and the corresponding algorithms are incorrect. Then, correct versions of the results are established. By modifying an incorrect algorithm, we also propose an improved algorithm. In addition, complexity results on a number of studies are shown to be erroneous and correct counts are provided. Finally, we present comparative numerical results in the sense of performance profile of Dolan and Moré showing the proposed algorithm to be more efficient than some existing algorithms.
Keywords: Reliability, Stochastic-flow network, Upper boundary points, Minimal cut (MC)
Full-Text [PDF 801 kb]   (7862 Downloads)    
Type of Study: Original | Subject: Discrete Optimization
Received: 2012/08/20 | Accepted: 2013/04/22 | Published: 2014/10/31
Send email to the article author

Add your comments about this article
Your username or Email:


XML     Print

Volume 4, Issue 2 (10-2013) Back to browse issues page
مجله انجمن ایرانی تحقیق در عملیات Iranian Journal of Operations Research
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 4285